# SDR 2007UALA00367

- Difficulty date: February 8, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 55,037 hours, 30,014 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL STRIP IN FRONT OF FWD GALLEY CART STOWAGE COMPARTMENT INSTALLED UPSIDE DOWN.  REINSTALLED EEL STRIP CORRECTLY.
